# SDR RAAA00E4008

- Difficulty date: March 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 53,729 hours, 43,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1G38
- Condition: Defective
- Location: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT EDC LOW PRESSURE LIGHT ILLUMINATED ON ENGINE START.  REPLACED LOW OIL PRESSURE SWITCH IAW L-188 M/M 21-1-1, OPS OK.
